Journal of the Mathematical Society of Japan

On 4-manifolds which admit geometric decompositions

Jonathan A. HILLMAN

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 415-431.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376615

Digital Object Identifier
doi:10.2969/jmsj/05020415

Mathematical Reviews number (MathSciNet)
MR1613160

Zentralblatt MATH identifier
0960.57017

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 53Cxx: Global differential geometry [See also 51H25, 58-XX; for related bundle theory, see 55Rxx, 57Rxx]

Citation

A. HILLMAN, Jonathan. On $4$ -manifolds which admit geometric decompositions. J. Math. Soc. Japan 50 (1998), no. 2, 415--431. doi:10.2969/jmsj/05020415. https://projecteuclid.org/euclid.jmsj/1225376615


Export citation